# SDR ANCF20210115007

- Difficulty date: October 4, 2020
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 15,220 hours, 10,296 cycles
- Engine: Cfmint CFM565B43
- Engine time: 15,220 hours, 10,296 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N740AV FLIGHT 8598 PSO-BOG DURING WALK AROUND AT BOG, EVIDENCE OF DAMAGES BY FOD WERE FOUND ON RT THS AND RT ELEVATOR, IAW AMM 05-51-14-200-803-A.  INSPECTION OF THE AIRCRAFT AFTER A BIRD STRIKE AND/OR FOD WAS PERFORMED.  EVIDENCE OF DAMAGE BY FOD (STONE-ROCK-ASPHALT) WAS FOUND ON THE HORIZONTAL STABILIZER SIDE RT.  EVIDENCE OF DAMAGE BY FOD (STONE-ROCK-ASPHALT) WAS FOUND ON THE RT ELEVATOR.  THE AIRCRAFT IS AOG CONDITION AT BOG.  STRUCTURAL DAMAGES ARE BEING CONSULTED WITH THE AIRCRAFT MANUFACTURER (AIRBUS).
